# SDR SWAA2013120322935

- Difficulty date: November 18, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 35,775 hours, 20,850 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FIXED TE LOWER PANEL DEFLECTOR RIB CRACKED.  R & R RIB IAW SRM & DRAWING.
